# SDR GTIA2018111522959

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 18,326 hours, 8,395 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL POWER UP SPARK AND WIFF OF SMOKE NOTED ON OVERHEAD COCKPIT PANEL IN VICINITY OF HYD / FIRE PANEL -PERFORMED TSM 05-50-00. NO EVIDENCE OF SPARKS OR ARCING AT FRONT AND BACK OF SUSPECT PANELS , NO FAULT NOTED , NO DEFECTS NOTED , NO C/B POP NOTED , A/C OK FOR SERVICE
